Valtrex and HIV meds
Aug 4, 2010
I have occasional outbreaks of herpes on my chin (I haven't had one in over a year). However, I am in the beginning stages of an outbreak now and I wonder if it is OK to take Valtrex for 3 days like I normally do. I currently am on Raltegravir and Truvada. I have only been on medication for two months which is why this is the first time this has come up.
Response from Dr. Young
Hello and thanks for your post.
It's perfectly fine to take herpes medications, like Valtrex with your HIV regimen; there aren't any significant drug-drug interactions.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Penis Discharge After Licking Genital Worried I Have HIV
- Rash After Anal Sex Condom Broke Worried I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.